Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a certain ring of functions of two variables


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 32 (1930), 155-170
MSC: Primary 26B99
DOI: https://doi.org/10.1090/S0002-9947-1930-1501531-3
MathSciNet review: 1501531
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B99

Retrieve articles in all journals with MSC: 26B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501531-3
Article copyright: © Copyright 1930 American Mathematical Society